MathSciNet Relay Station
MathSciNet bibliographic data
MR1895500 30D15 (47A16 47B38)
Bernal-González, L.; Bonilla, A. Exponential type of hypercyclic entire functions. Arch. Math. (Basel) 78 (2002), no. 4, 283–290.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement